# SDR R61A201812051194

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 38,747 hours, 24,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTOLUMINESCENT STRIP BY ROW 1 AND 18 HAS GAPS. ADJUSTED EMERGENCY LIGHT PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
